Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Unprotected sex. Taken i-pill, heavy vaginal bleeding, taken another pill. Cure for excessive bleeding?

Hiiii... im a Man ( 29 yrs ).. i had sex with my partner ( 26 yrs ) unprotected . we regretted it . Had ipill... afer few days she had her cycle... the bleeding continued for more than 15 days consulted doc. she gave another pill.. its going on for another 5 more days.. its been 20 days now... Doc says if it does n t stop for 5 days need to take another pill for 11 days.. she is deeply disturbed by the heavy bleeding.... please advise
Asked On : Sun, 3 Feb 2013
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Mar 2016
Following taking I-pill, a withdrawal bleeding occurs within 7 days. But continuous bleeding for more than 15-20 days is not a normal thing.
Need to investigate properly to rule out underlying pathology by doing one ultrasound scan, hormonal assay (LH/FSH, Blood estrogen/ Progesterone), thyroid profile etc.
Treatment depends upon underlying causative factor. Usually, hemostatic agents combined with progesterone pill is quite helpful. Consult with your doctor after completion of test reports.
Avoid stress, take healthy diet with iron supplements, maintain genital hygiene properly.
Be well.
Answered: Sun, 3 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Unpredectable and heavy bleeding is side effects of I Pill.Since you are bleeding from last 20 days I would suggest you to consult a gynaecologist who may investigate you for excessive and prolonged bleeding and may advice you appropriate treatment.
Hope this answers your question
Answered: Sun, 3 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor